Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 36, NWS Norman, OK

May 5, 2007Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 5, 2007, 10:55 PM CDT for Woodward County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 10:55 PM CDT (03:55 UTC)
Expired
May 5, 2007, 11:45 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 112 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 11:05 PM CDTTORNADO6 S Sharon, OKHOUSE DESTROYED 6 MILES SOUTH AND 1 MILE WEST OF SHARON. THE TORNADO DEVELOPED ABOUT 1057 PM ABOUT 4 MILES WEST OF VICI IN DEWEY COUNTY AND MOVED NORTHEAST INTO WOODWARD COUNTY SOUTH OF SHARON. THE TORNADO WAS REPORTED AS LARGE AND CONTINUED THROUGH AT LEAST 1
May 5, 11:25 PM CDTHAIL 1.755 E Sharon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3637 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.3
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 060356
TOROUN
OKC153-060445-
/O.NEW.KOUN.TO.W.0036.070506T0355Z-070506T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES  
  SOUTHWEST OF MUTUAL... MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE MUTUAL.

IN ADDITION TO THE THREAT OF A TORNADO... THIS STORM IS CAPABLE OF 
PRODUCING GOLF BALL SIZE HAIL AND WINDS OF 70 MPH.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3617 9946 3617 9909 3622 9896 3644 9907

$$

..SPEG.
4 follow-up statements
000 
WWUS54 KOUN 060403
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT SAT MAY 5 2007

OKC153-060445-
/O.CON.KOUN.TO.W.0036.000000T0000Z-070506T0445Z/
WOODWARD OK-
1102 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WOODWARD
COUNTY...

AT 1102 PM CDT...STORM SPOTTERS REPORTED A LARGE TORNADO 7 MILES 
SOUTH OF SHARON...MOVING NORTHEAST AT 25 MPH. RESIDENTS OF SOUTHERN 
WOODWARD COUNTY IN THAT AREAS NEAR VICI... MUTUAL AND SHARON NEED TO 
TAKE SHELTER NOW  THIS IS A VERY DANGEROUS SITUATION

* LOCATIONS IN THE WARNING INCLUDE MOORELAND...MUTUAL AND SHARON.

LAT...LON 3617 9946 3617 9914 3636 9896 3649 9919

$$

..SPEG.
000 
WWUS54 KOUN 060408
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SAT MAY 5 2007

OKC153-060445-
/O.CON.KOUN.TO.W.0036.000000T0000Z-070506T0445Z/
WOODWARD OK-
1107 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WOODWARD
COUNTY...

AT 1107 PM CDT...STORM SPOTTERS REPORTED A LARGE TORNADO 7 MILES 
SOUTH OF SHARON. THIS TORNADO WAS MOVING NORTHEAST AT 25 MPH.  THIS 
TORNADO WILL MOVE OVER STATE HIGHWAY 34 BETWEEN SHARON AND VICI.

* LOCATIONS IN THE WARNING INCLUDE MOORELAND...MUTUAL AND SHARON.

LAT...LON 3617 9946 3617 9914 3636 9896 3649 9919

$$

..SPEG.
000 
WWUS54 KOUN 060418
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT SAT MAY 5 2007

OKC153-060445-
/O.CON.KOUN.TO.W.0036.000000T0000Z-070506T0445Z/
WOODWARD OK-
1117 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WOODWARD
COUNTY...

AT 1117 PM CDT...STORM SPOTTERS REPORTED A DAMAGING TORNADO 5 MILES 
SOUTH-SOUTHEAST OF SHARON...MOVING NORTHEAST AT 25 MPH. THIS STORM 
WILL MOVE VERY CLOSE TO THE TOWN OF MUTUAL. PEOPLE LIVING IN AND 
NEAR MUTUAL NEED TO TAKE IMMEDIATE TORNADO PRECAUTIONS.  SEEK 
SHELTER NOW

LOCATIONS IN THE WARNING INCLUDE MUTUAL AND SHARON.

IN ADDITION TO THE TORANDO... THIS STORM WILL ALSO PRODUCE HAIL 
LARGER THAN GOLF BALLS.

LAT...LON 3617 9946 3617 9896 3636 9896 3642 9925

$$

..SPEG.
000 
WWUS54 KOUN 060428
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1126 PM CDT SAT MAY 5 2007

OKC153-060445-
/O.CON.KOUN.TO.W.0036.000000T0000Z-070506T0445Z/
WOODWARD OK-
1126 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WOODWARD
COUNTY...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATES VERY 
STRONG ROTATION 6 MILES NORTHWEST OF MUTUAL...MOVING NORTHEAST AT 25 
MPH. STORM SPOTTERS CONTINUE TO REPORT A TORNADO WITH THIS STORM. 
THIS TORNADO WILL CROSS OVER HIGHWAY 183 AND 270 NEAR OR NORTH OF 
MUTUAL AND SOUTH OF MOORELAND.

* LOCATIONS IN THE WARNING INCLUDE MUTUAL.

LAT...LON 3625 9936 3620 9917 3636 9896 3642 9925

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 2:48 PM CDT, 8 hours 7 minutes earlier.

Area forecast discussion, May 5, 2:48 PM CDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CDT SAT MAY 5 2007

.SHORT TERM...
POTENTIALLY SIGNIFICANT SEVERE OUTBREAK IN PROGRESS WITH HIGHER-END
POTENTIAL FROM NW OK NORTHWARD THROUGH THIS EVENING. STRENGTHENING
SW FLOW ALOFT CURRENTLY PROVIDING STRONG DEEP-LAYER SHEAR IN REGION
OF VERY UNSTABLE AIRMASS /CAPES 3000-5000 J/KG/ AHEAD OF DRYLINE.
UPPER FLOW EXPECTED TO BACK SOME IN RESPONSE TO DIGGING TROF
DROPPING INTO AZ/NM TONIGHT... WHICH WILL LIKELY LIMIT THE
EASTWARD PROGRESS OF STORMS OFF THE DRYLINE OVERNIGHT. HIGHER POPS
THUS ARE CONFINED TO W PARTS OF THE CWA... AND ESPECIALLY NW OK.
BACKED UPPER FLOW ALSO WILL LEAD TO ANVIL SEEDING OF DOWNWIND
STORMS BASED ON CURRENT ORIENTATION OF CORES ALONG THE DRYLINE.
STORMS LIKELY TO INITIATE FARTHER S DOWN THE DRYLINE INTO OR
THROUGH W TX... EVENTUALLY AFFECTING SW OK AND OUR N TX ZONES.
WEAKER FORCING ALOFT AND LESS DEEP-LAYER SHEAR MAY KEEP THE MORE
SOUTHERN STORMS RELATIVELY ISOLATED. THIS ALONG WITH MORE VEERED
UPPER FLOW RAISES CONCERNS THAT STORMS FARTHER S WILL HAVE EQUAL
OR GREATER TORNADIC SUPERCELL POTENTIAL THAN THE ONES FROM N OK
NORTHWARD.

LIMITED COVERAGE OF STORMS FARTHER S AND E TONIGHT MAY LEAD TO
ANOTHER SETUP FOR SIGNIFICANT SEVERE ON SUNDAY FARTHER S AND E
TOWARD MIDDLE THIRD OF OK AND SW INTO N TX. MLCAPES NOT EXPECTED TO BE
AS EXTREME AS THOSE OBSERVED TODAY - WITH 1000-2000 J/KG MORE
LIKELY. DRYLINE WILL SLOSH BACK W TONIGHT AND WILL BE IN PLACE FOR
ANOTHER ROUND OF STORMS ON SUNDAY... ALONG WITH GREATER POTENTIAL
FOR CONVECTION TO BREAK OUT IN THE MOIST SECTOR E OF THE DRYLINE.
DESPITE BACKED UPPER FLOW EXPECTED... LOW LEVELS ALSO ARE
FORECAST TO BE SUFFICIENTLY BACKED TO PROVIDE AMPLE SHEAR FOR
POTENTIAL SUPERCELLS. HARD TO PINPOINT RELATIVE GREATER RISK AREAS
ON SUNDAY AT THIS TIME DUE TO UNCERTAINTIES REGARDING EVOLUTION
OF CONVECTION THIS EVENING/OVERNIGHT. 24

.LONG TERM...
S END OF WESTERN TROF LIKELY TO BE SLOW IN COMING OUT AS
CUTOFF DEVELOPS OFF SE COAST AND UPSTREAM PATTERN BECOMES BLOCKED.
TIMING DIFFERENCES PERSIST AMONG MODELS BUT MORE BLOCKY PATTERN
ARGUES FOR SLOWING DOWN THE EASTWARD PROGRESSION OF THIS SYSTEM.
POPS THUS ARE EXTENDED INTO THU. ALTHOUGH SEVERE POTENTIAL MAY BE
RELATIVELY LIMITED DURING THE MEDIUM RANGE... LONG-TERM POTENTIAL
FOR FLOODING WILL INCREASE ON MULTIPLE TEMPORAL/SPATIAL SCALES
DURING THE WEEK DUE TO ANTECEDENT WET GROUND AND PROLONGED
POTENTIAL FOR DEEP CONVECTION. OVERALL MEDIUM-RANGE MODEL TRENDS
ARE TO BRING RIDGING INTO THE S PLAINS BY FRI-SAT... THUS WARMER
WITH LOWER POPS. MAX/MIN TEMPERATURE GRIDS ARE BASED HEAVILY ON
MEX MOS GUIDANCE. 24

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  85  69  80  65 /  20  30  50  60
HOBART OK         85  67  83  63 /  30  40  60  60
WICHITA FALLS TX  88  71  84  68 /  20  30  50  60
GAGE OK           84  62  80  58 /  40  60  60  50
PONCA CITY OK     83  70  82  67 /  20  40  50  70
DURANT OK         84  70  85  68 /  10  20  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/24
Hazardous weather outlook, May 5, 7:48 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT MAY 5 2007

OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
748 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS NORTH AND WEST OF A LINE FROM CHEROKEE TO SAYRE
OKLAHOMA. THE SLIGHT RISK SURROUNDS THE MODERATE RISK AND IS
NORTHWEST OF A LINE FROM CUSHING... TO DUNCAN... TO NORMAN... TO
ARCHER CITY.

TIMING...
SEVERE WEATHER WILL BE POSSIBLE AT ANY TIME FROM NOW THROUGH EARLY
SUNDAY MORNING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN TO INITIATE OR CONTINUE SEVERE WEATHER
OPERATIONS THROUGH LATE TONIGHT... AND POSSIBLY THROUGH SUNRISE
SUNDAY MORNING.

IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS IN EXCESS OF 70 MPH... AND
TORNADOES WILL ACCOMPANY THE STRONGEST STORMS. DAMAGING LONG-TRACK
TORNADOES WILL BE POSSIBLE IN THE MODERATE RISK AREA.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
INTENSIFY THIS EVENING EAST OF A NEARLY STATIONARY DRY LINE ACROSS
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. VERY UNSTABLE AIR AND
SIGNIFICANT WIND SHEAR WILL FAVOR DEVELOPMENT OF SUPERCELLS  WITH
VERY LARGE HAIL... DAMAGING WINDS... AND TORNADOES THROUGH AT LEAST
LATE EVENING.

THUNDERSTORMS MAY INCREASE IN NUMBER LATER TONIGHT AS A SOUTHERLY
LOW LEVEL JET STREAM STRENGTHENS OVER THE PLAINS. INSTABILITY AND
SHEAR WILL CONTINUE TO BE SUFFICIENT FOR SEVERE STORMS... BUT THE
STORMS MAY DEVELOP INTO ONE OR MORE COMPLEXES WITH LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS BECOMING THE PRIMARY CONCERNS AFTER
MIDNIGHT. THE CAP WILL BE STRONGER FARTHER EAST... WHICH MAY LIMIT
THE EASTWARD SPREAD OF STORMS INTO EASTERN AND SOUTH CENTRAL
OKLAHOMA LATE TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING UNDER THE LARGER AND
HEAVIER THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A COLD FRONT WILL MOVE INTO
THE AREA SUNDAY. THIS FRONT ALONG WITH THE DRYLINE AND ANY OUTFLOW
BOUNDARIES WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY.
THESE STORMS MAY ALSO BECOME SEVERE SUNDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE MONDAY THROUGH THURSDAY.
HOWEVER... THE POTENTIAL FOR SEVERE STORMS WILL DECREASE WITH THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN INCREASING WHICH MAY LEAD TO
FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

24

In the hours before

Local storm report, May 5, 8:16 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     SWEETWATER              35.42N 99.92W
05/05/2007                   BECKHAM            OK   BROADCAST MEDIA

            DAMAGE OF SWEETWATER SCHOOL CONFIRMED BY SPOTTERS

&&

DW
Local storm report, May 5, 8:46 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TORNADO          DEMPSEY                 35.52N 99.82W
05/05/2007                   ROGER MILLS        OK   BROADCAST MEDIA

            REPORTED BY SEVERAL TELEVISION CHASERS. TORNADO STILL
            GOING AT 845 PM.

&&

SMITH
Local storm report, May 5, 9:07 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TORNADO          4 SE ARNETT             36.09N 99.72W
05/05/2007                   ELLIS              OK   EMERGENCY MNGR

            TIME AND LOCATION ESTIMATED. REPORTED BY ELLIS COUNTY
            EMERGENCY MANAGEMENT AND SEVERAL TELEVISION CHASERS.

&&

SMITH
Local storm report, May 5, 9:59 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TORNADO          SWEETWATER              35.42N 99.92W
05/05/2007                   BECKHAM            OK   BROADCAST MEDIA

            DAMAGE OF SWEETWATER SCHOOL CONFIRMED BY SPOTTERS

&&

DW
Local storm report, May 5, 10:02 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          10 SSE ARNETT           36.00N 99.70W
05/05/2007                   ELLIS              OK   EMERGENCY MNGR

            REPORTED BY ELLIS COUNTY EMERGENCY MANAGEMENT.

&&

SMITH
Local storm report, May 5, 10:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TORNADO          18 SSW HARMON           35.90N 99.68W
05/05/2007                   ELLIS              OK   EMERGENCY MNGR

            TWO HOUSES DESTROYED IN THE PACKSADDLE AREA.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward41 min
May 5, 7:16 PM CDTSevere Thunderstorm WarningOUNBeckham44 min
May 5, 7:24 PM CDTTornado WarningOUNBeckham36 min
May 5, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 5, 7:34 PM CDTTornado WarningOUNWoodward26 min
May 5, 7:40 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 7:51 PM CDTSevere Thunderstorm WarningOUNEllis39 min
May 5, 7:54 PM CDTTornado WarningOUNWoodward51 min
May 5, 8:00 PM CDTTornado WarningOUNBeckham30 min
May 5, 8:06 PM CDTTornado WarningOUNEllis24 min
May 5, 8:09 PM CDTTornado WarningOUNRoger Mills36 min
May 5, 8:23 PM CDTTornado WarningOUNEllis52 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 5, 8:38 PM CDTTornado WarningOUNRoger Mills52 min
May 5, 9:15 PM CDTTornado WarningOUNEllis, Woodward60 min
May 5, 9:25 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 10:11 PM CDTTornado WarningOUNEllis34 min
May 5, 10:30 PM CDTTornado WarningOUNDewey45 min
May 5, 11:39 PM CDTTornado WarningOUNWoodward36 min
May 6, 12:38 AM CDTSevere Thunderstorm WarningOUNHarper52 min
May 6, 1:52 AM CDTSevere Thunderstorm WarningOUNHarper38 min
May 6, 2:14 AM CDTSevere Thunderstorm WarningOUNEllis46 min
May 6, 2:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 6, 5:45 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 6, 6:18 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
May 6, 6:25 AM CDTSevere Thunderstorm WarningOUNDewey, Woodward50 min
May 6, 6:57 AM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 6, 8:15 AM CDTSevere Thunderstorm WarningOUNWoodward30 min
May 6, 8:33 AM CDTSevere Thunderstorm WarningOUNMajor, Woods42 min
May 6, 8:49 AM CDTTornado WarningOUNMajor, Woods26 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 6, 9:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey59 min
May 6, 9:45 AM CDTSevere Thunderstorm WarningOUNWoodward45 min
May 6, 9:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningOUNMajor, Woods52 min
May 6, 12:29 PM CDTSevere Thunderstorm WarningOUNHarper32 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
May 6, 1:42 PM CDTSevere Thunderstorm WarningOUNBeckham33 min
May 6, 1:52 PM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 6, 2:06 PM CDTTornado WarningOUNWoodward24 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 6, 2:28 PM CDTTornado WarningOUNWoodward17 min
May 6, 2:32 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
May 6, 2:40 PM CDTSevere Thunderstorm WarningOUNEllis35 min
May 6, 2:45 PM CDTTornado WarningOUNWoodward45 min
May 6, 2:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:06 PM CDTTornado WarningOUNWoods24 min
May 6, 3:14 PM CDTSevere Thunderstorm WarningOUNRoger Mills46 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 3:26 PM CDTSevere Thunderstorm WarningOUNWoodward49 min
May 6, 3:30 PM CDTSevere Thunderstorm WarningOUNWoods30 min
May 6, 3:36 PM CDTTornado WarningOUNWoods39 min
May 6, 3:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis44 min
May 6, 4:06 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 6, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon51 min
May 6, 4:31 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward44 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningOUNRoger Mills31 min
May 6, 5:06 PM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more25 hr
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon63 min
May 6, 5:42 PM CDTSevere Thunderstorm WarningOUNBeckham63 min
May 6, 6:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon49 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster41 min
May 6, 6:30 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita51 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.